# SDR CVGA20240930246

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N810JB
- Make and model: Cessna 560XL
- Aircraft serial: 5605113
- Aircraft time: 11,172 hours, 8,568 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ON DEPARTURE AND INITIAL CLIMB OUT CREW NOTICED SMOKE IN THE COCKPIT AND INCREASING IN VOLUME AND SMELL. CREW CONFIRMED WITH EACH OTHER THERE WAS SMOKE IN THE COCKPIT AND SMELLED ELECTRICAL IN ORIGIN. CREW SHUT DOWN THE APU AND IT ALMOST IMMEDIATELY STOPPED PRODUCING THE SMOKE. UPON RETURN TO THE AIRPORT, MAINTENANCE WAS CALLED TO TROUBLESHOOT THE ISSUE. THEY PERFORMED VISUAL INSPECTIONS OF THE #1 AND #2 ENGINES, APU AND ELECTRICAL COMPONENTS. ENGINE AND APU RUNS WERE ACCOMPLISHED WITH NO DEFECTS FOUND. AFTER THE WORK WAS SIGNED OFF, A CHECK FLIGHT WAS PERFORMED WITH MAINTENANCE ONBOARD AND NO ISSUES WERE NOTED.
